# SDR FDEA201411103616

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA73716
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, BS 615 - 715 LBL 8 - 27, PUNCTURED.  FABRICATED NEW FLOOR PANEL  IAW SRZ-25-005 REV K AND INSTALLED.  CLASSIFIED AS A CAT A MAJOR REPAIR.
